Solution to Problem 11138 [2005,273] - Perfect squares from punctured squares

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)943-944
JournalAmerican Mathematical Monthly
Volume113
Issue number10
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'Solution to Problem 11138 [2005,273] - Perfect squares from punctured squares'. Together they form a unique fingerprint.

Cite this